# SDR DALA2025050503406

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1053.00 PRESSURE BULKHEAD LOWER Y CHORD DAMAGED BETWEEN LONGERON 26L-LONGERON 28L. SUMMARY SEE NRC 001-0575:5300-2013/024 01395: COMPLIED WITH E/RA 625071-14 REV ORIG. PRI REV  0, 1, 2, 3, 4, 5, 6.  REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625071-14 REV ORIG. PRI  REV  0, 1, 2, 3, 4, 5, 6.  REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL. STA 1053 PRESSURE BULKHEAD LOWER TEE CHORD / DAMAGED BETWEEN LONGERON 26L- LONGERON 28L. E/RA 625071-14 REV ORIG SECTION I PERMANENT REPAIR INSTRUCTIONAL STEPS. (LP #0945081)
